MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent foreshortened.A 9mm x 80mm x 120cm epic self expanding stent was selected for use to treat a lesion in a non-tortuous right common iliac artery.During stent deployment, the stent foreshortened 20mm from its stated length.The procedure as completed without any patient complications.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right common iliac artery.A 9x80x120 epic vascular stent was advanced for treatment.However, during procedure, it was noted that the stent seemed to foreshorten by at least 20 mm.There were no patient complications nor injuries reported.It was further reported that the device was not removed and the procedure was completed by using additional stent to cover the stenosed area.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11306768
Report Number2134265-2021-01370
Device Sequence Number11584815
Product Code NIO
UDI-Device Identifier08714729805861
UDI-Public08714729805861
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0025128962
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;